# SDR UALA2009031000180

- Difficulty date: January 15, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 28,066 hours, 11,079 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L MESSAGE ON CIDS PANEL.  REPLACED BATTERY IAW MM. SYS TEST OK.
